Differences between revisions 407 and 522 (spanning 115 versions)
Revision 407 as of 2020-10-05 13:37:03
Size: 5025
Comment:
Revision 522 as of 2022-07-20 00:31:20
Size: 3277
Comment:
Deletions are marked like this. Additions are marked like this.
Line 4: Line 4:
=== Date: Oct 7 ~ 9, 2020 ===
=== Time: 7:00 ~ 10:00 JST [0700JST/1500PT/1800ET/0000CET] ===
== PAB 2022 ==

=== Date: July 6 and July 20, 2022 ===
=== Time: 7:10 ~ 10:00 JST [0700JST/1500PT/1800ET/0000CET] ===
Line 7: Line 9:
=== Zoom connection for 19/20 July: ===
Line 9: Line 12:
=== Reviewers === === PAB members ===
Line 23: Line 26:

kagra-pab_at_icrr.u-tokyo.ac.jp
Line 24: Line 30:
=== Program === === Tentative Program ===
Line 27: Line 33:
||||||||▄▄▄▄▄▄▄▄▄▄▄▄▄ Oct 7 ▄▄▄▄▄▄▄▄▄▄▄▄▄ || ||||||||▄▄▄▄▄▄▄▄▄▄▄▄▄ Jul 6 ( 7:10 - 10:00 ) ▄▄▄▄▄▄▄▄▄▄▄▄▄ ||
Line 30: Line 36:
|| || || || ||
||7:00-7:30||||(Closed session by PAB members only)|| ||
Line 33: Line 37:
||7:10-7:20||||(Closed session by PAB members only)|| ||
|||||||| ||
||7:20-7:25||Purpose of this PAB|| Takaaki Kajita ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14165|o]]||
||7:25-8:00||O4 preparation||Shinji Miyoki||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14166|o]]||
||8:00-8:25||schedule toward O4||Takashi Uchiyama||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14164|o]]||
|| ||||10min Break|| ||
||8:35-9:00||DAC report||Hideyuki Tagoshi||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14168|o]]||
||9:00-9:25||Operations Division report||Takahiro Sawada||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14162|o]]||
|| ||||10min Break|| ||
||9:35-9:50||Safety Review report|| Akira Yamamoto ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14169|o]]||
||9:50-10:00||Answer to PAB recommendation|| Takashi Uchiyama ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14170|o]]||
Line 34: Line 49:
---- /!\ '''Edit conflict - other version:''' ----
||7:30-7:40||Purpose of this PAB and Status of KAGRA||Takaaki Kajita||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12109|o]]||
||7:40-7:45||Overseas contributions 1||Helios Vocca||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||7:45-7:50||Overseas contributions 2||Jaewan Kim||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||7:50-7:55||Overseas contributions 3||Sadakazu Haino||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||7:55-8:15||Project management and SEO activities||Shinji Miyoki||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12101|o]]||
||8:15-8:35||KSC report||Hisaaki Shinkai||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12105|o]]||
||8:35-8:55||DAC report||Hideyuki Tagoshi||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12102|o]]||
|| ||||15min Break|| ||
||9:10-9:30||KAGRA schedule||Takashi Uchiyama||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12100|o]]||
||9:30-9:50||RSE Taskforce||Masaki Ando||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12107|o]]||
||9:50-10:00||Responses to PAB2019||Masatake Ohashi||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||

---- /!\ '''Edit conflict - your version:''' ----
||7:30-7:50||Purpose of this PAB and Status of KAGRA||Takaaki Kajita||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||7:50-8:10||Project management and SEO activities||Shinji Miyoki||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||8:10-8:30||KSC report||Hisaaki Shinkai||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||8:30-8:50||DAC report||Hideyuki Tagoshi||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
|| ||||10min Break|| ||
||9:00-9:20||KAGRA schedule||Takashi Uchiyama||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12100|O]]||
||9:20-9:40||RSE Taskforce||Masaki Ando||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||
||9:40-10:00||Responses to PAB2019||Masatake Ohashi||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=|x]]||

---- /!\ '''End of edit conflict''' ----
||||||||||
Line 63: Line 53:
||||||||▄▄▄▄▄▄▄▄▄▄▄▄▄ Oct 8 ▄▄▄▄▄▄▄▄▄▄▄▄▄ || ||||||||▄▄▄▄▄▄▄▄▄▄▄▄▄ Jul 20 ( 7:10 - 9:00 ) ▄▄▄▄▄▄▄▄▄▄▄▄▄ ||
Line 67: Line 57:
||7:00-7:20||Cryogenics||Takafumi Ushiba||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12096|o]]||
||7:20-7:40||Vibration Isolation System||Ryu Takahashi||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12099|o]]||
||7:40-8:00||Main Interferometer||Masayuki Nakano||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12106|o]]||
||7:10-7:40||Answer to PAB's question|| ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14180|o]]||
|| || || Hideyuki Tagoshi ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14188|o]]||
|| ||Additional Safety Issue||Takashi Uchiyama ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14178|o]]||
Line 71: Line 61:
||8:10-8:30||Auxiliary Optics Subsystem||Tomo Akutsu||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12045|o]]||
||8:30-8:50||Digital System||Osamu Miyakawa||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12051|o]]||
||8:50-9:10||Data Management/Calibration||Takahiro Yamamoto||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12103|o]]||
|| ||||10min Break|| ||
||9:20-9:30||Mirror||Matteo Leonardi ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12098|o]]||
||9:30-9:50||Future Plan||Sadakazu Haino ||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=12047|o]]||
||7:50-8:10||KSC report||Jun'ichi Yokoyama||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14186|o]]||
||8:10-8:30||Status of the KAGRA Project||Takaaki Kajita||[[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=14187|o]]||
|| ||||15min Break|| ||
||8:45-9:00||Summary || || ||
Line 82: Line 70:
== Q&A from PAB == == PAB Report ==
Line 86: Line 74:
 [[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=10678|PAB2019 Report]] Sub-committee report 2021: [[https://gwdoc.icrr.u-tokyo.ac.jp/cgi-bin/private/DocDB/ShowDocument?docid=13565|Sub-committee report]]

Program Advisory Board


PAB 2022

Date: July 6 and July 20, 2022

Time: 7:10 ~ 10:00 JST [0700JST/1500PT/1800ET/0000CET]

Location: Remote

Zoom connection for 19/20 July:


PAB members

Name

Affiliation

Albert Lazzarini (Chair)

LIGO / Caltech

Lisa Barsotti

LIGO / MIT

Jo van den Brand

VIRGO / Nikhef

Akira Yamamoto

KEK / CERN

Junichi Watanabe

NAOJ

Junichi Tanaka

UTokyo

Henry Tsz-King Wong

Academia Sinica (Taiwan)

Yuanning Gao

Peking University (China)

Young-Deok Kim

Institute of Basic Science (Korea)

kagra-pab_at_icrr.u-tokyo.ac.jp


Tentative Program

▄▄▄▄▄▄▄▄▄▄▄▄▄ Jul 6 ( 7:10 - 10:00 ) ▄▄▄▄▄▄▄▄▄▄▄▄▄

Time

Subject and Title

Speaker

File

7:10-7:20

(Closed session by PAB members only)

7:20-7:25

Purpose of this PAB

Takaaki Kajita

o

7:25-8:00

O4 preparation

Shinji Miyoki

o

8:00-8:25

schedule toward O4

Takashi Uchiyama

o

10min Break

8:35-9:00

DAC report

Hideyuki Tagoshi

o

9:00-9:25

Operations Division report

Takahiro Sawada

o

10min Break

9:35-9:50

Safety Review report

Akira Yamamoto

o

9:50-10:00

Answer to PAB recommendation

Takashi Uchiyama

o


▄▄▄▄▄▄▄▄▄▄▄▄▄ Jul 20 ( 7:10 - 9:00 ) ▄▄▄▄▄▄▄▄▄▄▄▄▄

Time

Subject and Title

Speaker

File

7:10-7:40

Answer to PAB's question

o

Hideyuki Tagoshi

o

Additional Safety Issue

Takashi Uchiyama

o

10min Break

7:50-8:10

KSC report

Jun'ichi Yokoyama

o

8:10-8:30

Status of the KAGRA Project

Takaaki Kajita

o

15min Break

8:45-9:00

Summary


PAB Report


Sub-committee report 2021: Sub-committee report



KAGRA/Meeting/Reviews/PAB (last edited 2022-07-20 00:32:13 by HideyukiTagoshi)